# SDR NSVA2011068

- Difficulty date: March 24, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N193CJ
- Make and model: Saab 340B
- Aircraft serial: 201
- Aircraft time: 40,036 hours, 47,752 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WRITE UP STATES "WITH RIGHT AC PACKS ON, FLIGHT CREW COULD SMELL A BURNING ODOR IN FLIGHT DECK.  PERFORMED OPS CHECK OF FLIGHT DECK AC PACK, NO ODOR OR FAULT FOUND.  OPS CHECKED GOOD IAW AMM 21-50-00.
